Volume 20, issue 3 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Unboundedness of some higher Euler classes

Kathryn Mann

Algebraic & Geometric Topology 20 (2020) 1221–1234
Bibliography
1 R H Bamler, B Kleiner, Ricci flow and diffeomorphism groups of 3–manifolds, preprint (2017) arXiv:1712.06197
2 R H Bing, An alternative proof that 3–manifolds can be triangulated, Ann. of Math. 69 (1959) 37 MR100841
3 M Bucher, T Gelander, Milnor–Wood inequalities for manifolds locally isometric to a product of hyperbolic planes, C. R. Math. Acad. Sci. Paris 346 (2008) 661 MR2423274
4 D Calegari, Circular groups, planar groups, and the Euler class, from: "Proceedings of the Casson Fest" (editors C Gordon, Y Rieck), Geom. Topol. Monogr. 7, Geom. Topol. Publ. (2004) 431 MR2172491
5 J L Clerc, B Ørsted, The Gromov norm of the Kaehler class and the Maslov index, Asian J. Math. 7 (2003) 269 MR2014967
6 A Domic, D Toledo, The Gromov norm of the Kaehler class of symmetric domains, Math. Ann. 276 (1987) 425 MR875338
7 C J Earle, J Eells, The diffeomorphism group of a compact Riemann surface, Bull. Amer. Math. Soc. 73 (1967) 557 MR212840
8 R D Edwards, R C Kirby, Deformations of spaces of imbeddings, Ann. of Math. 93 (1971) 63 MR283802
9 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. 56 (1982) 5 MR686042
10 A Hatcher, Homeomorphisms of sufficiently large P2–irreducible 3–manifolds, Topology 15 (1976) 343 MR420620
11 M W Hirsch, W P Thurston, Foliated bundles, invariant measures and flat manifolds, Ann. of Math. 101 (1975) 369 MR370615
12 S Hong, J Kalliongis, D McCullough, J H Rubinstein, Diffeomorphisms of elliptic 3–manifolds, 2055, Springer (2012) MR2976322
13 N V Ivanov, Diffeomorphism groups of Waldhausen manifolds, Zap. Naučn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. 66 (1976) 172 MR0448370
14 N V Ivanov, The second bounded cohomology group, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. 167 (1988) 117 MR964260
15 K Mann, C Rosendal, Large-scale geometry of homeomorphism groups, Ergodic Theory Dynam. Systems 38 (2018) 2748 MR3846725
16 S Matsumoto, S Morita, Bounded cohomology of certain groups of homeomorphisms, Proc. Amer. Math. Soc. 94 (1985) 539 MR787909
17 D McCullough, T Soma, The Smale conjecture for Seifert fibered spaces with hyperbolic base orbifold, J. Differential Geom. 93 (2013) 327 MR3024309
18 J Milnor, On the existence of a connection with curvature zero, Comment. Math. Helv. 32 (1958) 215 MR95518
19 E E Moise, Affine structures in 3–manifolds, V : The triangulation theorem and Hauptvermutung, Ann. of Math. 56 (1952) 96 MR48805
20 N Monod, An invitation to bounded cohomology, from: "International Congress of Mathematicians" (editors M Sanz-Solé, J Soria, J L Varona, J Verdera), Eur. Math. Soc. (2006) 1183 MR2275641
21 W Thurston, Foliations and groups of diffeomorphisms, Bull. Amer. Math. Soc. 80 (1974) 304 MR339267
22 A V Černavskiĭ, Local contractibility of the group of homeomorphisms of a manifold, Mat. Sb. 79 (121) (1969) 307 MR0259925
23 J W Wood, Bundles with totally disconnected structure group, Comment. Math. Helv. 46 (1971) 257 MR293655